Journal of Sciences, Islamic Republic of Iran, ( ISI ), Volume (19), No (2), Year (2008-4) , Pages (169-173)

Title : ( The weighted convolutio measure algebras characterized by measure algebras )

Authors: علی رجالی , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

We consider weighted semigroup algebra $M_b(S,w)$ as the Banach algebra $M_b(S)$ together a weighted algebra product $*_w$ so that $(M_b(S,w), *)$ is algebra-isomorphic and isometric with $(M_b(S),*_w)$. The relation between regularity and amenability of $M_b(S,w)$ and $M_b(S)$ with their second duals was studied.

Keywords

, weight, measure algebra, Arens product,
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1007776,
author = {علی رجالی and Ebrahimi Vishki, Hamid Reza},
title = {The weighted convolutio measure algebras characterized by measure algebras},
journal = {Journal of Sciences, Islamic Republic of Iran},
year = {2008},
volume = {19},
number = {2},
month = {April},
issn = {1016-1104},
pages = {169--173},
numpages = {4},
keywords = {weight; measure algebra; Arens product; convolution},
}

[Download]

%0 Journal Article
%T The weighted convolutio measure algebras characterized by measure algebras
%A علی رجالی
%A Ebrahimi Vishki, Hamid Reza
%J Journal of Sciences, Islamic Republic of Iran
%@ 1016-1104
%D 2008

[Download]